Log in to save to my catalogue

n $-quasi-$ A $-$ (m, q) $-isometry on a Banach space

n $-quasi-$ A $-$ (m, q) $-isometry on a Banach space

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_e0dc8ef88e9b477a80ca06ce92c1f4f2

n $-quasi-$ A $-$ (m, q) $-isometry on a Banach space

About this item

Full title

n $-quasi-$ A $-$ (m, q) $-isometry on a Banach space

Publisher

AIMS Press

Journal title

AIMS Mathematics, 2023-01, Vol.8 (12), p.28308-28321

Language

English

Formats

Publication information

Publisher

AIMS Press

More information

Scope and Contents

Contents

In this paper, we introduce the class of $ n $-quasi-$ A $-$ (m, q) $-isometry operators on a Banach space $ X $, which represents a generalization of the $ n $-quasi-$ (m, q) $-isometry on a Banach space and the $ n $-quasi-$ (A, m) $-isometry on a Hilbert space. After giving some basic properties of this class of operators, we study the product a...

Alternative Titles

Full title

n $-quasi-$ A $-$ (m, q) $-isometry on a Banach space

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_doaj_primary_oai_doaj_org_article_e0dc8ef88e9b477a80ca06ce92c1f4f2

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_e0dc8ef88e9b477a80ca06ce92c1f4f2

Other Identifiers

ISSN

2473-6988

E-ISSN

2473-6988

DOI

10.3934/math.20231448

How to access this item